# SDR GAIA9757

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866TA
- Make and model: Cvac 34031
- Aircraft serial: 283
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: BZE7R77T
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KHA - FLT 267 - CUU TO ELP - ON APPROACH FOR LANDING AT ELP THE FLIGHT CRWE COULD NOT SELECT GEAR DOWN.  ABNORMAL PROCEDURES WERE FOLLOWED AND THE GEAR WAS EXTENDED.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED A GROUNDED MAIN LANDING GEAR SQUAT SWITCH, THE SWITCH WAS REPLACED AND THE AIRCRAFT WAS OP CHECKED ON EVALUATION FLIGHT.  THE A/C WAS RETURNED TO SERVICE.  (M)
